Alert archive / New Mexico / Wind Advisories in 2019

Wind Advisory 30, NWS El Paso, TX

November 25, 2019El Paso County, Hudspeth County, Texas; 6 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Nov 25, 2019, 3:16 AM MST for El Paso County, Hudspeth County, Texas; 6 counties in New Mexico. It took effect at Nov 25, 2019, 11:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2019, 3:16 AM MST (10:16 UTC)
In effect from
Nov 25, 2019, 11:00 PM MST
Expired
Nov 26, 2019, 5:00 PM MST
In force
18 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 10.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2019-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2019-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2578 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WWUS74 KEPZ 251016
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
316 AM MST Mon Nov 25 2019

...Windy Across Southern New Mexico and west Texas Tuesday... 

.An upper disturbance will combine with a deep surface low to 
produce windy conditions across the region. West winds will have 
sustained speeds around 30 mph and gusts to 50 mph. Stronger gusts
may occur over the higher mountains and along eastern facing 
slopes.


NMZ408-414>416-252315-
/O.NEW.KEPZ.WI.Y.0030.191126T0600Z-191127T0000Z/
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
316 AM MST Mon Nov 25 2019

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM MST
TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Eastern Black Range Foothills, West Slopes Sacramento 
  Mountains Below 7500 Feet, Sacramento Mountains Above 7500 
  Feet and East Slopes Sacramento Mountains Below 7500 Feet 
  Counties.

* WHEN...From 11 PM this evening to 5 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Difficult driving conditions expected
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ402>407-409>413-417-TXZ418>424-252315-
/O.NEW.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, 
Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, 
Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
316 AM MST Mon Nov 25 2019

...WIND ADVISORY IN EFFECT FROM 5 AM TO 5 PM MST TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...From 5 AM to 5 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Difficult driving conditions expected
  especially for high profile vehicles. Blowing dust may also 
  cause lower visibilities below 2 miles over isolated locations.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Rogash
3 follow-up statements
105 
WWUS74 KEPZ 252215
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
315 PM MST Mon Nov 25 2019

...Windy Across Southern New Mexico and west Texas Tuesday...

.An upper disturbance will combine with a deep surface low to
produce windy conditions across the region. West winds will have
sustained speeds around 30 to 40 mph and gusts over 50 mph. 
Stronger gusts may occur over the higher mountains and along 
eastern facing slopes.

NMZ408-414>416-261200-
/O.CON.KEPZ.WI.Y.0030.191126T0600Z-191127T0000Z/
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
315 PM MST Mon Nov 25 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts around 60 mph 
  expected.

* WHERE...Eastern Black Range Foothills, West Slopes Sacramento 
  Mountains Below 7500 Feet, Sacramento Mountains Above 7500 
  Feet and East Slopes Sacramento Mountains Below 7500 Feet 
  Counties.

* WHEN...From 11 PM this evening to 5 PM MST Tuesday.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Difficult driving conditions expected 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ402>407-409>413-417-TXZ418>424-261200-
/O.CON.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, 
Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, 
Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
315 PM MST Mon Nov 25 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...From 5 AM to 5 PM MST Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are possible.

* ADDITIONAL DETAILS...Difficult driving conditions expected 
  especially for high profile vehicles. Blowing dust may also 
  cause lower visibilities below 2 miles over isolated locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
26
232 
WWUS74 KEPZ 260252
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
752 PM MST Mon Nov 25 2019

...Windy Tonight and Tuesday across Southern New Mexico and Far
West Texas...

.An upper-level storm system will combine with a deep surface low
to our northeast to produce strong west winds across the region.
Windy and gusty conditions will prevail across the region tonight
and Tuesday. West winds with sustained speeds 30 to 40 mph with 
gusts over 50 mph will be typical across the region. Stronger
winds and higher gusts are expected over the higher mountains and
along eastern facing slopes. Wind speeds will be strongest through
the morning and early afternoon hours, and then begin to slacken
somewhat after mid afternoon.

NMZ408-414>416-261500-
/O.UPG.KEPZ.WI.Y.0030.191126T0600Z-191127T0000Z/
/O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
752 PM MST Mon Nov 25 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST TUESDAY...

* WHAT...West winds 40 to 50 mph with gusts up to 80 mph 
  expected.

* WHERE...Eastern Black Range Foothills, West Slopes Sacramento 
  Mountains Below 7500 Feet, Sacramento Mountains Above 7500 
  Feet and East Slopes Sacramento Mountains Below 7500 Feet 
  Counties.

* WHEN...From 11 PM this evening to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, but begin to diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.

&&

$$

NMZ402-261500-
/O.UPG.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
/O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/
Southern Gila Highlands/Black Range-
Including the cities of Silver City, Lake Roberts, Kingston, 
and Fort Bayard
752 PM MST Mon Nov 25 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Southern Gila Highlands/Black Range County.

* WHEN...From 11 PM this evening to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, but begin to diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.&&

$$

NMZ403>407-409>413-417-TXZ418>424-261500-
/O.CON.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
752 PM MST Mon Nov 25 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...From 5 AM to 5 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, and begin to diminish below advisory criteria near 
  sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.

&&

$$

Bird
017 
WWUS74 KEPZ 261312
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
612 AM MST Tue Nov 26 2019

...Windy Tuesday across Southern New Mexico and Far West Texas...

.An upper-level storm system will combine with a deep surface low
to our northeast to produce strong west winds across the region.
Windy and gusty conditions will prevail across the region today. 
West winds with sustained speeds between 30 to 40 mph with gusts 
over 50 mph will be typical across the region. Stronger winds and 
higher gusts are expected over the higher mountains and along 
eastern facing slopes and mountain passes. Wind speeds will be 
strongest through the morning and early afternoon hours, and then 
begin to slacken after the mid afternoon.

NMZ402-408-414>416-262200-
/O.CON.KEPZ.HW.W.0008.000000T0000Z-191126T2200Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
612 AM MST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WHAT...West winds 40 to 50 mph with gusts up to 80 mph.

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet,
  Sacramento Mountains Above 7500 Feet, East Slopes Sacramento
  Mountains Below 7500 Feet, Southern Gila Highlands/Black Range
  and Eastern Black Range Foothills.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds continue through Tuesday
  evening, but diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ403>407-409>413-417-TXZ418>424-270000-
/O.CON.KEPZ.WI.Y.0030.000000T0000Z-191127T0000Z/
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
612 AM MST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will continue through this
  afternoon, and begin to diminish below advisory criteria near
  sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Be mindful of local areas of blowing dust while
driving. People should secure loose outdoor objects.

&&

$$

Crespo

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Nov 25, 3:01 AM MST, 15 minutes earlier.

Area forecast discussion, Nov 25, 3:01 AM MST, 15 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
301 AM MST Mon Nov 25 2019

.SYNOPSIS...
An upper disturbance will combine with a surface low to the
northeast to produce breezy conditions across southern New Mexico
and west Texas today with windy conditions across the region
tonight and Tuesday. A deep low pressure system will then
transport abundant moisture into the Borderland from the south
while a cold front pushes in from the east. This complex weather
pattern will bring rainfalls across much of the lower elevations
with rain...freezing rain...snow and sleet occurring over the
mountains Wednesday through Friday. A strong low pressure system
with a cold front will also produce windy conditions again on
Friday. Northwest winds will then bring cool dry weather next
weekend.

&&

.DISCUSSION...

.SHORT TERM...Today through Tonight...
Latest IR satellite imagery this morning depicts plenty of high
clouds streaming over the area. Upper level features of note are a
stationary closed low off the Baja California coast and a
progressive shortwave over the Pacific NW. We'll begin a slow
moistening of mid levels today as weak upper ridging to our west
breaks down and winds turn more southwesterly.

Today will feature mostly dry weather and slightly above normal
temperatures. MOS guidance suggests highs will reach the mid-60's
for most of the lowlands. Hi-res precip models suggest we may see a
few light rain showers along the border this afternoon, but I'm
guessing little of that actually reaches the ground as it has plenty
of dry air to fall through. Not expecting anything over 0.01".

Tonight an upper level shortwave will amplify over the Rockies,
inducing strong lee cyclogenesis centered over southeast CO. This
will begin to increase the surface pressure gradient tonight across
the eastern portions of our forecast area, especially affecting our
mountain zones where wind gusts to 50 mph will be possible. Lowland
winds overnight will be gusty, though not quite as strong. Winds
will be even stronger across the entire area on Tuesday as a Wind
Advisory goes into effect.

&&

30-Dennhardt

.LONG TERM...Tuesday through Sunday
Active and complex weather scenario expected Tuesday through
Friday. On Tuesday a deep upper low will move into the Rocky
Mountains with 160 kt jet streak extending across northern New
Mexico. Associated dynamics will induce very strong  cyclogenesis
over Colorado with overall scenario strengthening low and mid
level gradients including 50 to 60 kt winds at 700 mb. Thus windy
conditions expected across southern New Mexico and west Texas
Tuesday with wind advisories for most of the CWA. Later shifts
should monitor if a few areas need to be upgraded. Little moisture
expected with this system but upper forcing may prove barely
adequate for isolated areas of light rain or snow around the
mountains.

Another upper low will meanwhile develop and substantially deepen
over the Pacific northwest region Tuesday and Wednesday.
Associated broad cyclonic circulation will consequently phase with
upper low off the Baja coast. The Baja low will then become an
open wave and weaken as it moves into northern Mexico. This
pattern evolution will cause deepening and strengthening southerly
wind component over the southwest with abundant moisture
transport into the CWA Wednesday. Consequently precipitable water
rises to well above normal at around .75 to 1 inch over most of
the CWA by Wednesday afternoon.

Meanwhile a cold front will move east to west into the CWA with
easterly flow advecting cooler Canadian air mass. The low level
cold dome will subsequently lift the warmer moist air coming up
from the south resulting in widespread precipitation Wednesday
through Thursday. There have been some model inconsistencies and
disagreements concerning low level cooling behind the front but
ECMWF plus ensemble blends indicate mostly rain will fall lower
elevations with a mix of rain...snow sleet and freezing rain
higher mountains. Given the high water vapor levels expect over an
inch of total rain across much of the region.

Upper low center will be located over Nevada by Friday afternoon
with strong vorticity axis swinging around it through the southern
Rockies. Associated dynamics will support another episode of
strong deep lee cyclogenesis over eastern Colorado with low and
mid level gradients once again strengthening. Thus windy
conditions expected on Friday. A strong Pacific cold front will
also move across the area later Friday with overall lift from
front and upper system causing a few lowland rain and mountain
snow showers.

Northwest winds will bring cool mostly dry weather next weekend
but with temperatures staying around 10 degrees below normal.

&&

05 Rogash

.AVIATION...12Z TAF CYCLE
VFR conditions expected through forecast period. Skies beginning BKN-
OVC250 with FEW-SCT120 developing after 18Z. Winds beginning light
300-350 at 04-08KTS. Winds increasing after 18Z with 220-250 10-
15KTS becoming 220-240 15G25KT by 00Z. Winds continuing to increase
through the night into Tuesday morning.

LLWS will become a concern after 03Z tonight, especially at KELP.
Wind shear of up to 30 knots will be possible within the first 2000
feet, which would require mentioning in the TAF. High confidence in
warning criteria winds by 12Z tomorrow. Visibility will remain above
6SM through forecast period.

&&

30-Dennhardt

.FIRE WEATHER...
An upper disturbance will combine with a surface low to the
northeast to produce breezy conditions across southern New Mexico
and west Texas today with windy conditions across the region
tonight and Tuesday. Winds will gust around 30 to 40 mph this
afternoon with gusts around 50 mph expected most areas Tuesday.
A deep low pressure system will then transport abundant moisture
into the Borderland from the south while a cold front pushes in
from the east. This complex weather pattern will bring rainfalls
across much of the lower elevations with rain...freezing
rain...snow and sleet occurring over the mountains Wednesday
through Friday. The widespread precipitation will greatly lower
the fire danger. A strong low pressure with a cold front will also
produce windy conditions again on Friday with winds again gusting
around 50 mph. Northwest winds will then bring cool dry weather
next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 67  52  64  39 /  10  10   0   0
Sierra Blanca           67  48  64  36 /  20  20   0   0
Las Cruces              64  46  59  33 /   0   0   0   0
Alamogordo              65  44  60  31 /  10  10   0   0
Cloudcroft              48  29  40  23 /  10  20  20   0
Truth or Consequences   63  42  56  29 /   0   0   0   0
Silver City             57  38  49  30 /   0  20  20   0
Deming                  64  44  59  31 /   0   0   0   0
Lordsburg               63  41  57  32 /   0  10   0   0
West El Paso Metro      68  51  64  41 /   0  10   0   0
Dell City               70  46  66  32 /  10  10  10   0
Fort Hancock            75  50  71  39 /  20  20   0   0
Loma Linda              62  46  60  38 /  10  20   0   0
Fabens                  70  50  68  39 /  10  10   0   0
Santa Teresa            66  48  63  34 /   0   0   0   0
White Sands HQ          66  48  62  37 /   0   0   0   0
Jornada Range           64  42  59  31 /   0   0   0   0
Hatch                   66  44  60  29 /   0   0   0   0
Columbus                67  47  62  36 /   0   0   0   0
Orogrande               65  46  61  32 /   0  10   0   0
Mayhill                 60  36  50  26 /   0  10  20   0
Mescalero               56  33  48  23 /  10  20  20   0
Timberon                54  33  48  24 /  10  20  20   0
Winston                 58  35  48  23 /   0  20  10   0
Hillsboro               63  40  55  29 /   0  20  10   0
Spaceport               63  42  57  28 /   0   0   0   0
Lake Roberts            58  31  49  24 /   0  30  20   0
Hurley                  59  40  53  28 /   0  20  20   0
Cliff                   64  36  55  22 /   0  20  20   0
Mule Creek              58  37  50  29 /   0  30  20   0
Faywood                 61  40  54  31 /   0  20  10   0
Animas                  66  44  61  35 /   0   0  10   0
Hachita                 65  44  60  32 /   0   0   0   0
Antelope Wells          66  47  63  38 /  10  20  10   0
Cloverdale              60  45  57  41 /  10  20  20   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 5 AM to 5 PM MST Tuesday for Names>407-
409>413-417.

     Wind Advisory from 11 PM this evening to 5 PM MST Tuesday for
     NMZ408-414>416.

TX...Wind Advisory from 5 AM to 5 PM MST Tuesday for TXZ418>424.

&&

30 Dennhardt/ 05 Rogash
Hazardous weather outlook, Nov 24, 6:29 AM MST, 20 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
629 AM MST Sun Nov 24 2019

NMZ401>417-TXZ418>424-251330-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
629 AM MST Sun Nov 24 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Windy conditions Monday night into Tuesday are expected with winds
gusting to 30 to 40 mph. Widespread rain showers are likely
Wednesday, along with snowfall above 7000 feet. Localized heavy
rain may cause minor flooding in a few areas, including drainages
and low water crossings. Snow totals of 6 to 12 inches are
possible Thursday through Saturday above 7000 feet ASL, which
would result in travel impacts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Dennhardt

Nearby

Wind Advisories in New Mexico, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.